# SDR SWAA2022040588651

- Difficulty date: March 14, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OUTBOARD THRUST REVERSER SUPPORT BRAKET LOC. UPPER AFT POSITION INTERNAL AREA ON ENGINE 2 2022-144813. / [01] REPLACED OUTBOARD THRUST REVERSER SUPPORT BRAKET LOC. UPPER AFT POSITION INTERNAL AREA ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND DWG-315A2104 REV:-;[02] REPLACED OUTBOARD THRUST REVERSER SUPPORT BRAKET LOC. UPPER AFT POSITION INTERNAL AREA ON ENGINE 2 IAW B737-700 SRM 51-40-02 AND DWG-315A2104 REV:-
